# SDR DL72W962103

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Component: 215201
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG BURNING SMELL IN COCKPIT                             REPLACED GASPER FAN. OPERATIONAL CHECKS GOOD.
